# SDR FDEA201710263169

- Difficulty date: October 26, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: AJC7415
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT PICKLE BARRELAFT LOWER SKIN WORN. REMOVED AND REPLACED DAMAGED SKIN FOR PANEL ASSY AJC 7415-97. LT SIDE NR 2 ENG LOWER AFT SECTION. REF DRAWING AJC 7415 AND SRM 51-31-01, 51-21-01 AND 514101 VOL II.
